# SDR USAASA04065

- Difficulty date: June 4, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE GIRT BAR ROUTING, THE FORWARD LT AND RT, AND THE REAR RIGHT, ESCAPE SLIDE SURVIVAL KIT LANYARDS WERE FOUND ROUTED INCORRECTLY.  MAINTENANCE CORRECTLY ROUTED THE SURVIVAL KIT LANYARDS.  OK FOR SERVICE.  (M)
